# SDR 2022F00132

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: General aviation
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 4,408 hours, 3,409 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: PE915109L31
- Condition: None
- Location: Zone 500
- Part time: 4,408 hours, 3,409 cycles
- Component: Aileron
- Component part number: 50514717407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01, ONE AILERON MASS BALANCE WEIGHT WAS FOUND TO BE BELOW MINIMUM WEIGHT. REPLACED WEIGHT WITH NEW, PART NUMBER PE915109-L31 PER SERVICE BULLETIN INSTRUCTIONS. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL (GMM) REQUIREMENTS.
